MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 235MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 235MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.045S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.Manufacturing location: monument, manufacturing date: 20-apr-2020, expiration date: 31-mar-2030, part number: 04.037.045s, 10mm/130 deg ti cann tfna 235mm/left  sterile, lot number: 51p6975 (sterile), lot quantity: 5, production order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, in process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) lppf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed.The reported complaint condition of removed due to tfna screw bound up in the nail and could not be advanced all the way does not indicate breakage of the nail or any of its components.Therefore, a dhr review of the components would not be pertinent to the reported complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 while doing an intermediate trochanteric fixation nail advanced (tfna) the tfna screw bound up in the tfna nail during insertion and couldn't be advanced all the way.The tfna screw was removed using the extractor in the tfna set.The nail was removed and a new nail and screw were implanted.The case went smoothly after the removal of the nail.A thread from the screw was seen and removed.The nail came out easily as it was still attached to the insertion handle.There was a delay of about five (5) minutes to remove and reinsert the nail.The procedure was successfully completed with no patient consequences.Concomitant device reported: unk - extraction instruments: tfna/pfna (part# unknown; lot# unknown; quantity: unknown) this report is for one (1) 10mm/130 deg ti cann tfna 235mm/left - sterile.This is report 1 of 2 for (b)(4).

Brand Name
10MM/130 DEG TI CANN TFNA 235MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11214545
Report Number2939274-2021-00412
Device Sequence Number2915029
Product Code HSB
UDI-Device Identifier10886982096012
UDI-Public10886982096012
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.045S
Device Catalogue Number04.037.045S
Device Lot Number51P6975
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2020
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1